# SDR CA100924002

- Difficulty date: September 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,972 hours
- Engine: Ge CF348E5A1
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Part number: 17101014401
- Condition: Burned
- Location: Lt Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HARNESS PEVIOUSLY REPAIRED, WHEN RE-INSPECTED FOUND EVIDENCE OF BURNED HARNESS BEYOND LIMITS.  DAMAGE TO HARNESS CAUSED BY PRECOOLER GASKET FAILURE.  (SDR20100728002/003 AND 201000802002)
